I've been having bad stomach pains and nausea in the morning and yesterday I threw up brown chunks. I read this is "coffee grounds" which is blood made brown by stomach acid. I did go to the doctor and I told them I threw up brown stuff (not that I c/s) but they didn't seem too concerned, only asked if I started any new medication, so I guess it isn't too serious, but please be careful guys. I've been doing this for a month or so and I'm already getting physical effects from it. I thought I was being safe by doing it only within a few hours after eating but apparently I am doing it too much. It's hard to stop.
Might have developed a stomach ulcer
Posted 18 December 2019 - 11:11 PM
Pre-ED weight: 110 (21.2)
HW: 147 (28.4)
LW: 83 (16.0)
GW1: 101 (19.5) reached
GW2: 99 (19.1) reached
UGW: 97 (18.7)
BMIs calculated using new BMI calculator
Posted 27 April 2020 - 05:13 AM
Posted 27 April 2020 - 05:52 AM
Ohh this is definitely eye opening. I've been thinking of trying c/s for a while now but haven't gotten round to it yet... this makes me reconsider. I wasn't aware that it could have such serious side-effects and so fast too, since you said you've only been doing it for a month. But yes, please be careful and stay safe!!
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users